# SDR DALA2015110406711

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RT RIBS BS ZFS=30 AND ZFS=23 AT L/E VERTICAL STABILIZER, SM.  RIBS BS ZFS=30 AND ZFS=23 L/E VERTICAL STABILIZER WERE R & R IAW SRM 55-02D, FIG 27 AND DWG 9911885, REV. G. PERFORM INSPECTION EVERY "C" CHECK FOR NEW CRACKS IAW SRM 55-02, FIG 27, SHEET 11, RIB ZFS=30.
